The Annals of Applied Probability
- Ann. Appl. Probab.
- Volume 25, Number 5 (2015), 2867-2908.
Second-order BSDEs with jumps: Formulation and uniqueness
In this paper, we define a notion of second-order backward stochastic differential equations with jumps (2BSDEJs for short), which generalizes the continuous case considered by Soner, Touzi and Zhang [ Probab. Theory Related Fields 153 (2012) 149–190]. However, on the contrary to their formulation, where they can define pathwise the density of quadratic variation of the canonical process, in our setting, the compensator of the jump measure associated to the jumps of the canonical process, which is the counterpart of the density in the continuous case, depends on the underlying probability measures. Then in our formulation of 2BSDEJs, the generator of the 2BSDEJs depends also on the underlying probability measures through the compensator. But the solution to the 2BSDEJs can still be defined universally. Moreover, we obtain a representation of the $Y$ component of a solution of a 2BSDEJ as a supremum of solutions of standard backward SDEs with jumps, which ensures the uniqueness of the solution.
Ann. Appl. Probab., Volume 25, Number 5 (2015), 2867-2908.
Received: May 2013
Revised: January 2014
First available in Project Euclid: 30 July 2015
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Kazi-Tani, Nabil; Possamaï, Dylan; Zhou, Chao. Second-order BSDEs with jumps: Formulation and uniqueness. Ann. Appl. Probab. 25 (2015), no. 5, 2867--2908. doi:10.1214/14-AAP1063. https://projecteuclid.org/euclid.aoap/1438261055